# SDR SWAA2024101146386

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N8835Q
- Make and model: Boeing 737-8
- Aircraft serial: 67486
- Aircraft time: 6,033 hours, 3,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT FLASHES RED WHEN PUSH TO TEST NOT GREEN<[01] REMOVED AND REPLACED FLIGHT DECK FLASH LIGHT BATTERY PERFORMED PUSH TO TEST CHECKS GOOD REF CMM 25-60-13
